# SDR IPXA201912169978

- Difficulty date: November 21, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N445UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27390
- Aircraft time: 25,465 hours, 16,829 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N3110376
- Condition: Damaged
- Location: Bs 660-780
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:757MAIN CABIN LH STRINGER 15 BETWEEN STA660-STA780 HAS BEEN CUTOUT DUE TO IMPACT DAMAGEREPAIR OF MAIN CABIN STRINGER 15L,PN143N3110-376 ACCOMPLISHED PER UPS FINAL EO NO B757-5300-74701-A
